# SDR AALA201908199021

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737832
- Aircraft serial: 29567
- Aircraft time: 31,799 hours, 12,617 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part serial: 56051200
- Condition: Unreliable
- Location: Adiru
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON ROTATION, LOST CA HUD AND PFD FLIGHT DIRECTOR SYMBOLOGY. FO LOST SYMBOLOGY ALSO FD SYMBOLOGY. RETURNED AT APPROX. 1000FT AFL. MAINTENANCE REPLACED ADIRU-2 IAW AMM-34-21-01. OPS CHECKS GOOD. DFCS OPS GOOD IAW AMM-22-11-00.
